Title: DATA FLOW REPRESENTATION OF ITERATIVE ALGORITHMS FOR SYSTOLIC ARRAYS
Authors: JEN, CW
KWAI, DM
交大名義發表
電控工程研究所
National Chiao Tung University
Institute of Electrical and Control Engineering
Keywords: ALGEBRAIC REPRESENTATION;CHAINING SYSTOLIC ARRAYS;DATA FLOW;DEPENDENCE GRAPH;FLOW VELOCITY;GENERATING FUNCTION;PIPELINING
Issue Date: 1-Mar-1992
Abstract: An algebraic representation is proposed for regular iterative algorithms that can be described as bundles of data flows with different wavefronts. Modeling data flows with a generating function of power series, this form corresponds to the geometric representation such as a dependence graph. The main attributes of systolic algorithms and arrays are revealed by a unique data flow representation. This provides the ability to pipeline two or more systolic arrays solving different subproblems without intermediate buffering. We use an example to show the case with which our technique can be used.
URI: http://dx.doi.org/10.1109/12.127448
http://hdl.handle.net/11536/3513
ISSN: 0018-9340
DOI: 10.1109/12.127448
Journal: IEEE TRANSACTIONS ON COMPUTERS
Volume: 41
Issue: 3
Begin Page: 351
End Page: 355
Appears in Collections:Articles


Files in This Item:

  1. A1992HL50700010.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.